# SDR E4EB2015FA0000583

- Difficulty date: June 7, 2015
- Submitted: November 18, 2015
- Operation: General aviation
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fs 1530
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT S32L END FITTING AT AFT SIDE OF FRAME FS 1530 IS CORRODED.
